MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE STATURE® FEMUR SIZE 4 LEFT NONPOR; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE STATURE® FEMUR SIZE 4 LEFT NONPOR; KNEE COMPONENT
Model Number KFTCNN4L
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, incorrect implant configuration used.An advance femur stature implant was used in combination with an advance plus size tibia.Surgeon has been made aware and patient is being monitored.
 
Additional Manufacturer Narrative
The alleged complaint could not be confirmed.Review of the complaint, kftcnn4l lot 1928059, ktccnp31 lot 1934245, and kimp317l lot 1848326, does not reveal any failure involving these implants.The primary surgery occurred on (b)(6) 2024 where a size 4 femoral implant was improperly implanted along with a size 3 tibial implant and a size 3 medial pivot insert.These implants were not returned for investigation as they are still implanted in the patient.No radiographic images or other medical documentation was provided to assist with the investigation.These lots were manufactured in 2020 (kimp317l) and 2022 (kftcnn4l, ktccnp31).Review of the design history records (dhr) for the subject manufacturing lots indicate that these implants were all manufactured to specification.There are no trends for failures for any of the implants.No failure involving the implants were revealed during the investigation.According to the mpo knee systems package insert (150806-3) ?the potential for success in knee joint replacement is increased by selection of the proper size, shape, and design of the prosthesis.Knee joint prostheses require careful seating and adequate bone support.Smaller sized implants are intended for patients with small bone and normally slight weight.Such components could be inappropriate for other patients.Surgeons are encouraged to use their best medical judgment when choosing the proper implant size regardless of the endosteal area of the bone.? it also states ?periodic, long-term follow up is recommended to monitor the position and state of the prosthetic components, as well as the condition of the adjoining bone.

Brand Name
ADVANCE STATURE® FEMUR SIZE 4 LEFT NONPOR
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20454552
Report Number3010536692-2024-00461
Device Sequence Number18282673
Product Code JWH
UDI-Device IdentifierM684KFTCNN4L1
UDI-PublicM684KFTCNN4L1
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K063731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCNN4L
Device Catalogue NumberKFTCNN4L
Device Lot Number1928059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown